# SDR DHL9872170D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING TIP OUTER RIB HAS CRACK EXTENDING OUT FROM OVAL ACCESS PANEL OPENING,  LOWER AFT CORNER.  ACCOMPLISHED HFEC, INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 4 X 10 X 1.  N/R 1283.
